# SDR MASA2025111000092

- Difficulty date: November 10, 2025
- Submitted: November 15, 2025
- Operation: Air carrier
- Aircraft: N87319
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000448
- Aircraft time: 23,259 hours, 14,119 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PLACED ON MEL/ R+R PHOTOLUMIN STRIP.
